# SDR DXTA2022120575500

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N578QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0135
- Aircraft time: 4,582 hours, 3,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: THE EXIT SIGN OVER THE MAIN CABIN DOOR AND THE LIGHT UNDER SEAT 10 WILL NOT EXTINGUISH WITH ALL POWER REMOVED FROM THE SYSTEM. THIS IS A REPEAT WRITE UP.   RESET THE FWD #1 G-SWITCH IN THE PEDESTAL. CHARGED EMEREGENCY LIGHT BATTERIES IAW NJA 'TASK CARD TC-FLT-33-1001. PERFORMED THE OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM. SYSTEM OPS CHECKS GOOD AT THIS TIME. REF. CE-680A AMM 33-50-11.
